# SDR FDEA201101280403

- Difficulty date: January 28, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 50,469 hours, 21,162 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 285T003426
- Part serial: D02557
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT T/O, NOSE STRUT EXTENSION EVERYTHING NORMAL HAD AURAL FIRE WARNING BELL ON BOTH OVERHEAD SPEAKERS  WITH NO OTHER INDICATIONS.  LIGHTS TESTED NORMAL.  BELL WENT OUT WHEN BOTH OVERHEAD SPKR C/B'S PULLED.  UNEVENTFUL RETURN. PERFORMED PSEU BITE IAW FIM 32-09-03/101.  NO  FAULTS FOUND.  PERFORMED EICAS BITE IAW FIM  31-41-00/101.  NO FAULTS FOUND.  PERFORMED  AIR/GROUND SYS MX PRACTICES IAW AMM  32-09-02-2-0 (PUT ACFT IN AIR MODE).  COULD NOT DUPLICATE WARNINGS.  PERFORMED TEST OF AURAL WARNING IAW FIM 31-51-00, FIG 104.  NO FAULTS FOUND.  REQUIRES FURTHER T/S.  PUT A/C INTO AIR MODE AND PERFORMED TESTS OF FIRE  WARNING SYS AND WEU TESTS. ALL TESTS WERE SAT.  WEU POWER SUPPLIES HAVE NO FAULTS. RESTORED A/C TO  GROUND MODE.  R & R WEU MODULES - M619 RT SIREN/OWL MODULE, M999  LT SIREN/OWL MODULE, AND M1000 BELL/CHIME MODULE IAW AMM 31-51-04-4.  PERFORMED ALL TESTS OF WEU CARD FILE IAW AMM 31-51-04 WITH SAT RESULTS.
